# SDR SWAA2013060316684

- Difficulty date: May 22, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 57,203 hours, 46,336 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E 2ND BALANCE BAY SWEEPER WEB OUT FOR AILERON OTBD ATTACH ANGLE CRACKED.  R & R ANGLE  IAW SRM.
